Share:


Generalized linear methods and gap tauberian remainder theorems

    Olga Meronen Affiliation
    ; Ivar Tammeraid Affiliation

Abstract

Some gap Tauberian remainder theorems are proved for generalized linear methods A = (Ank) , where Ank are bounded linear operators from Banach space X into X. In these theorems the investigated sequences have infinitely many constant pieces.


First Published Online: 14 Oct 2010

Keyword : generalized linear methods of summability, gap Tauberian remainder theorems

How to Cite
Meronen, O., & Tammeraid, I. (2008). Generalized linear methods and gap tauberian remainder theorems. Mathematical Modelling and Analysis, 13(2), 223-232. https://doi.org/10.3846/1392-6292.2008.13.223-232
Published in Issue
Jun 30, 2008
Abstract Views
30
PDF Downloads
26